Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 20, 2013, 8:10 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 8:10 PM CDT (01:10 UTC)
- Expired
- May 20, 2013, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
The radar
The St Louis radar (KLSX), 16 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 8:12 PM CDT | TSTM WND DMG | Cottleville, MO | 1 TREE BLOWN DOWN |
| May 20, 8:16 PM CDT | HAIL 0.5 | Harvester, MO | |
| May 20, 8:17 PM CDT | HAIL 1 | Harvester, MO | |
| May 20, 8:17 PM CDT | HAIL 1 | St. Charles, MO | |
| May 20, 8:18 PM CDT | HAIL 0.5 | Harvester, MO | |
| May 20, 8:21 PM CDT | HAIL 0.5 | St. Charles, MO | |
| May 20, 8:24 PM CDT | HAIL 1 | St. Peters, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
891 WUUS53 KLSX 210110 SVRLSX MOC183-189-210200- /O.NEW.KLSX.SV.W.0064.130521T0110Z-130521T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 810 PM CDT MON MAY 20 2013 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI... NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 900 PM CDT * AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELDON SPRING...AND MOVING NORTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... COTTLEVILLE...CHESTERFIELD...ST. PETERS...MARYLAND HEIGHTS...ST. CHARLES...BRIDGETON...ST. ANN...WOODSON TERRACE...LAMBERT FIELD... BERKELEY...HAZELWOOD...KINLOCH...HARVESTER AND ORCHARD FARMS. THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE. THIS WARNING ALSO INCLUDES... INTERSTATE 70 IN MISSOURI FROM EXIT 222 TO EXIT 231. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3891 9043 3873 9029 3860 9066 3871 9078 TIME...MOT...LOC 0110Z 241DEG 29KT 3869 9062 HAIL...<.75IN WIND...60MPH $$ KANOFSKY
3 follow-up statements
765
WWUS53 KLSX 210122
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT MON MAY 20 2013
MOC183-189-210200-
/O.CON.KLSX.SV.W.0064.000000T0000Z-130521T0200Z/
ST. CHARLES MO-ST. LOUIS MO-
822 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
LOUIS AND EASTERN ST. CHARLES COUNTIES UNTIL 900 PM CDT...
AT 821 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARYLAND
HEIGHTS...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
HARVESTER.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYLAND HEIGHTS...ST. CHARLES...BRIDGETON...ST. ANN...WOODSON
TERRACE...LAMBERT FIELD...ST. JOHN...BERKELEY...HAZELWOOD...
KINLOCH...COOL VALLEY AND ORCHARD FARMS.
THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 222 TO EXIT 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3862 9060 3875 9071 3891 9043 3873 9029
TIME...MOT...LOC 0122Z 241DEG 29KT 3874 9051
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY272
WWUS53 KLSX 210140
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT MON MAY 20 2013
MOC183-189-210200-
/O.CON.KLSX.SV.W.0064.000000T0000Z-130521T0200Z/
ST. CHARLES MO-ST. LOUIS MO-
840 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES UNTIL 900 PM CDT...
AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZELWOOD...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN ST.
CHARLES WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 224 TO EXIT 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 9051 3881 9061 3891 9043 3873 9029
TIME...MOT...LOC 0139Z 241DEG 29KT 3880 9036
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY444 WWUS53 KLSX 210154 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 854 PM CDT MON MAY 20 2013 MOC183-189-210204- /O.EXP.KLSX.SV.W.0064.000000T0000Z-130521T0200Z/ ST. CHARLES MO-ST. LOUIS MO- 854 PM CDT MON MAY 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES WILL EXPIRE AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER ADDITIONAL THUNDERSTORMS HAVE MOVED INTO THE AREA AND HEAVY RAIN IS STILL POSSIBLE. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 3865 9051 3881 9061 3891 9043 3873 9029 TIME...MOT...LOC 0154Z 241DEG 29KT 3886 9022 $$ KANOFSKY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:52 PM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, May 20, 3:52 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON MAY 20 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 323 PM CDT MON MAY 20 2013 ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT. GLASS .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 323 PM CDT MON MAY 20 2013 THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN COOLER AIR AND HIGH PRESSURE INTO THE AREA. THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA. WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW. GLASS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 112 PM CDT MON MAY 20 2013 STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING THIS PERIOD. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT MON MAY 20 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 405 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY ALSO BECOME SEVERE. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. GLASS
In the hours before
Local storm report, May 20, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST FALL CREEK 39.78N 91.30W
05/20/2013 E64 MPH ADAMS IL LAW ENFORCEMENT
AMATEUR RADIO OPERATOR REPOTED ESTIMATED 60 TO 65 MPH.
&&
PRZYBYLINSKILocal storm report, May 20, 7:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL LIBERTY 39.88N 91.11W
05/20/2013 M1.00 INCH ADAMS IL LAW ENFORCEMENT
ONE INCH HAIL REPORTED IN LIBERTY ILLINOIS.
&&
PRZYBYLINSKILocal storm report, May 20, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL O'FALLON 38.78N 90.71W
05/20/2013 E0.50 INCH ST. CHARLES MO AIRPLANE PILOT
&&
GKSLocal storm report, May 20, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST HANNIBAL 39.71N 91.38W
05/20/2013 M58 MPH MARION MO ASOS
&&
GKSLocal storm report, May 20, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST LORAINE 40.15N 91.22W
05/20/2013 E50 MPH ADAMS IL TRAINED SPOTTER
SPOTTER REPORTED ESTIMATED WIND SPEED OF 50 MPH. NO
DAMAGE REPORTED.
&&
PRZYBYLINSKILocal storm report, May 20, 8:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND GST CALIFORNIA 38.63N 92.57W
05/20/2013 M54 MPH MONITEAU MO AMATEUR RADIO
MEASURED WIIND OF 54 MPH FROM WIND INSTRUMENTATION FROM
AMATEUR RADIO OPERATOR.
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Tornado Warning | LSX | Marion, Ralls | 43 min |
| May 20, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 46 min |
| May 20, 7:30 PM CDT | Tornado Warning | LSX | Marion, Ralls | 30 min |
| May 20, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 42 min |
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 35 min |
| May 20, 8:41 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 6 hr |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 39 min |
| May 20, 9:21 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 6 hr |
| May 20, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| May 20, 9:39 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 67 min |
| May 20, 11:13 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 62 min |
| May 20, 11:20 PM CDT | River Flood Warning | LSX | Saint Charles | 47 hr |
| May 20, 11:29 PM CDT | River Flood Warning | LSX | Saint Charles | 3 days |
| May 21, 12:33 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 21, 6:35 AM CDT | River Flood Warning | LSX | Lincoln | 44 hr |
| May 21, 9:49 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.